# SDR IPXA10558277

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1062
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LWR LT WING TO BODY FAIRING SUPPORT STRUCTURE JUST FWD OF LT MLG BODY DOOR BRACKET AT BS 1062, LBL 30, WL 136 IS CRACKED.  R & R IAW SRM 51-40-02.
